Heart Happy (cathy_edgett) wrote,
Heart Happy
cathy_edgett

Thoughts -

 

A friend emailed me last night and asked if I could meet with her first thing this morning so I did.   She has had breast cancer and is on Tamoxifin to prevent it recurring.  She was not able to handle Arimidex.  Now, it appears Tamoxifen is leading her to blindness.  The ophthalmologist says she must stop taking Tamoxifin now and start taking heavy does of certain vitamins.  My friend is worried about the effect of massive doses of vitamins A, C, E, copper and zinc.   I personally would choose the vitamins but I tried not to say anything other than she needs to feel within to what she trusts as to the best treatment for her health.  I wondered this morning if we fear anything more than blindness.  I wonder about the side effects of drugs.  How do we make choices these days when so much is so complex?

Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments